# SDR CALA2025021800377

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311141420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CTR AREA FLOOR SUPPORT Y254 CORRODED AT FR 20 PER HAECO LCQ N/R 9290686/38686 GEN BY.  REMOVED AND REPLACED FLOOR BEAM AT FWD CABIN CTR AREA FROM FR 20 -24 IAW A320 SRM 51-72-11.
